Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 114, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 1:00 PM MST for Gila County, Maricopa County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2021, 1:00 PM MST (20:00 UTC)
- Expired
- Oct 5, 2021, 1:30 PM MST
- In force
- 30 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Gila County, AZ, Maricopa County, AZ
The radar
The Flagstaff radar (KFSX), 74 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 5, 11:46 AM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WUUS55 KPSR 052000
SVRPSR
AZC007-013-052030-
/O.NEW.KPSR.SV.W.0114.211005T2000Z-211005T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
100 PM MST Tue Oct 5 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Gila County in east central Arizona...
Maricopa County in south central Arizona...
* Until 130 PM MST.
* At 100 PM MST, a severe thunderstorm was located over Sunflower,
moving north at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Round Valley, Sycamore Creek, Sunflower, Punkin Center and Tonto
Basin.
This includes the following highways...
AZ Route 87 between mile markers 212 and 229.
AZ Route 188 between mile markers 260 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3401 11143 3396 11139 3389 11126 3375 11135
3381 11160 3400 11156 3400 11150 3401 11148
TIME...MOT...LOC 2000Z 197DEG 29KT 3389 11143
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SDB2 follow-up statements
207
WWUS55 KPSR 052012
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
112 PM MST Tue Oct 5 2021
AZC007-013-052030-
/O.CON.KPSR.SV.W.0114.000000T0000Z-211005T2030Z/
Gila AZ-Maricopa AZ-
112 PM MST Tue Oct 5 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MST
FOR GILA AND MARICOPA COUNTIES...
At 112 PM MST, a severe thunderstorm was located near Jakes Corner,
or near Sycamore Creek, moving north at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sycamore Creek.
This includes the following highways...
AZ Route 87 between mile markers 221 and 229.
AZ Route 188 between mile markers 265 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3401 11143 3396 11139 3391 11130 3386 11133
3392 11158 3400 11156 3400 11150 3401 11148
TIME...MOT...LOC 2012Z 197DEG 29KT 3398 11140
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
SDB351
WWUS55 KPSR 052021
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
121 PM MST Tue Oct 5 2021
AZC007-013-052031-
/O.EXP.KPSR.SV.W.0114.000000T0000Z-211005T2030Z/
Gila AZ-Maricopa AZ-
121 PM MST Tue Oct 5 2021
...THE SEVERE THUNDERSTORM WARNING FOR GILA AND MARICOPA COUNTIES
WILL EXPIRE AT 130 PM MST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and east central Arizona.
LAT...LON 3401 11143 3396 11139 3391 11130 3386 11133
3392 11158 3400 11156 3400 11150 3401 11148
TIME...MOT...LOC 2021Z 197DEG 29KT 3404 11138
$$
SDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 12:51 PM MST, 9 minutes earlier.
Area forecast discussion, Oct 5, 12:51 PM MST, 9 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1251 PM MST Tue Oct 5 2021 .SYNOPSIS... A low pressure system will continue to move through the Southwest today. Periods of showers and thunderstorms will continue this morning, then gradually end from west to east this afternoon and evening. Severe thunderstorms are expected to develop this afternoon, capable of producing strong, damaging winds, large hail, and perhaps an isolated tornado. Some blowing dust will also be possible. Dry weather returns tomorrow and Thursday with near normal temperatures. A low end rain chance is possible with another passing system Friday and Saturday with slightly cooler temperatures. A quiet weekend with typical temperatures is expect, with the potential for a dry but notably cooler and winder weather system next week. && DISCUSSION... A compact upper level low is moving east near the California-Mexico border. East of this low, warm and moist air continues to stream northward into the forecast area, leading to scattered showers and thunderstorms. So far, the relatively dry and cool boundary layer has only allowed for elevated convection. Rainfall and wind have both been limited, but we have received several reports of small hail. As we progress into the afternoon, several factors will come together for a potentially significant severe weather event by Arizona standards. Visible satellite imagery continues to show mostly clear conditions south of Phoenix, with a mixture of clouds and sun over the metro area. Overall, this is allowing for good low level heating. The 18z PSR sounding and ACARS data confirm this to be the case, with a gradually warming boundary layer. Model forecasts show that this should allow for surface temperatures to warm enough to overcome any convective inhibition by this afternoon. As convection becomes increasingly tied to the surface layer, it will dip into the strong low level directional shear present today. Meanwhile, as the upper level low advances towards the area (along with a corresponding jet streak) upper level wind speeds will increase along with diffluence aloft. This will result in effective bulk shear values of 40-50 kts continuing into the early evening. In addition to the favorable wind shear, upper level temperatures will cool significantly with 500 mb temperatures dropping to -15 to -16C or so. Very steep lapse rates into the mid levels will allow for a favorable hail growth zone to develop. CAPE values of 1500-2000 J are anticipated by the mid afternoon. Lastly, PWAT values will remain in the 1-1.2" range, which is easily sufficient for convective development. Taken together, the environment will be well primed for supercells to develop this afternoon with large hail (potentially up to 2" or so) and high wind gusts (potentially up to 65 kts or so). The strong low level shear may also allow for an isolated tornado or two. the most favored location for tornadic development is likely north of the Phoenix metro. The SPC has issued a severe thunderstorm watch through 03Z this evening to account for these threats. The risk for flash flooding appears to be much less than the risk for severe weather due to fast storm motions. Even so, as stronger thunderstorms develop this afternoon, the potential for locally heavy rain will increase. Accordingly, an isolated flash flood warning cannot be ruled out today, especially over the burn scars. The HREF has handled the strongly forced convective pattern quite well to this point. It indicates that scattered showers and storms will continue throughout the day, but that the strong to severe storms are likely to develop roughly along a line from west of Phoenix up through the Prescott area around 1-4 pm this afternoon. These storms will then likely traverse through the area between 3-7 pm. The threat of precipitation in the PSR forecast area will quickly wind down after that. As always, the exact locations which will see severe weather is never known for sure ahead of time and conditions can change quickly. Today would be a good day to check back frequently for forecast updates. After today's active weather, the next few days will be quiet with highs near 90 under partly sunny skies. Global ensembles indicate that another system will graze the area Friday night into Saturday. The chance of precipitation is quite low, with NBM showing less than a 10% chance of measurable precipitation. Temperatures will likely cool off though, with highs in the mid 80s over the weekend. An even stronger storm system (also likely dry) will affect the area next week. Details are limited at this range, but there is excellent agreement that temperatures will cool dramatically. The NBM only shows a 55% chance of exceeding 72F next Wednesday in Phoenix. Should this occur, morning lows would fall into the 40s and 50s for the first time since last spring. && .AVIATION...Updated at 1145Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Showers will fill in across the Phoenix area for the next few hours. Included tempo TS in TAFs given scattered nature of embedded convection and modest ceiling reductions, but not winds at this time as the thunderstorms are not particularly strong. Expecting a window of improved conditions later this morning and into the very early afternoon. Then arrives a window of several hours where stronger thunderstorms will be possible across the Phoenix area. Development and coverage is still uncertain but enough potential to continue PROB30 groups. Should they develop, the storms will be fairly progressive and not linger for long. Clouds will quickly clear behind the storms this evening. Winds will show atypical patterns through the day, with easterly flow taking hold later tonight. Southeast California/Southwest Arizona including KIPL and KBLH: Scattered showers will continue for several hours across the region, with an area of thunderstorms currently in the Imperial Valley gradually moving to the northeast. Gusty winds will be possible with the thunderstorms along with MVFR conditions (due to rain, some blowing dust, and/or reduced ceilings). Quickly improving weather this afternoon as the storms move to the east. Winds will show atypical patterns through the morning and afternoon, with preferred drainage directions taking hold later this evening. && .FIRE WEATHER... Thursday through Monday: One weather system will move through the region Thursday and Friday, bringing low end rain chances and a slight uptick in afternoon humidity. Slightly cooler and drier weather arrives Saturday, but warmer and drier weather is expected Sunday and Monday. Overnight humidity values will generally be trending down through the entire period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Hodges AVIATION...Iniguez FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Oct 5, 12:19 PM MST, 41 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1219 PM MST Tue Oct 5 2021
AZZ531-533-534-538-051945-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
1219 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 1245 PM MST...
At 1219 PM MST, Doppler radar was tracking a strong thunderstorm 21
miles southeast of Salome, or 29 miles west of Tonopah, moving north
at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wenden.
This includes the following highways...
AZ Interstate 10 between mile markers 58 and 74.
US Highway 60 near mile marker 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southwestern and west central Arizona.
&&
LAT...LON 3334 11335 3340 11360 3383 11353 3376 11320
TIME...MOT...LOC 1919Z 193DEG 26KT 3350 11345
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:28 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1228 PM MST Tue Oct 5 2021
AZZ550-551-553-554-052000-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-West Pinal County AZ-
1228 PM MST Tue Oct 5 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 100 PM MST...
At 1228 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Maricopa to 7 miles west of
Casa Grande to near Arizola. Movement was north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chandler, Casa Grande, Coolidge, Sun Lakes, Maricopa, Arizona City,
Blackwater, Toltec, Bapchule, Olberg, Arizola, Randolph, Sacaton,
Santan, Stanfield and Ak-Chin Village.
This includes the following highways...
AZ Interstate 10 between mile markers 167 and 205.
AZ Interstate 8 between mile markers 152 and 178.
AZ Route 87 between mile markers 128 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and southeastern Arizona.
&&
LAT...LON 3277 11175 3276 11177 3280 11178 3279 11183
3281 11187 3283 11214 3325 11213 3322 11177
3302 11145 3278 11158 3273 11167 3273 11173
TIME...MOT...LOC 1928Z 189DEG 22KT 3291 11203 3288 11186 3280 11171
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:45 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1245 PM MST Tue Oct 5 2021
AZZ531-533-534-538-052015-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
1245 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 115 PM MST...
At 1245 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles north of Sundad, or 23 miles west of Tonopah, moving north at
30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.
This includes AZ Interstate 10 between mile markers 59 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southwestern and west central Arizona.
&&
LAT...LON 3326 11320 3330 11354 3381 11356 3375 11301
TIME...MOT...LOC 1945Z 189DEG 25KT 3338 11331
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:46 PM MST, 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1246 PM MST Tue Oct 5 2021
AZZ530-531-533-052015-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-
1246 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of central La Paz and
northwestern Yuma Counties through 115 PM MST...
At 1246 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles south of Quartzsite, or 40 miles south of Parker, moving north
at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Quartzsite.
This includes the following highways...
AZ Interstate 10 between mile markers 9 and 31.
US Highway 60 near mile marker 31.
AZ Route 95 between mile markers 80 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
southwestern and west central Arizona.
&&
LAT...LON 3329 11415 3335 11441 3387 11437 3382 11394
TIME...MOT...LOC 1946Z 189DEG 25KT 3355 11421
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:48 PM MST, 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1248 PM MST Tue Oct 5 2021
AZZ541-545-052015-
New River Mesa AZ-Cave Creek/New River AZ-
1248 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Maricopa County
through 115 PM MST...
At 1248 PM MST, Doppler radar was tracking a strong thunderstorm near
Black Canyon City, or 7 miles north of New River, moving north at 40
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New River and Cave Creek.
This includes AZ Interstate 17 between mile markers 231 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
&&
LAT...LON 3401 11187 3383 11198 3393 11224 3395 11224
3397 11219 3401 11218 3405 11215
TIME...MOT...LOC 1948Z 198DEG 36KT 3402 11208
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Oct 5, 12:58 PM MST, 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1258 PM MST Tue Oct 5 2021
AZZ547-556-557-052045-
Mazatzal Mountains AZ-Tonto Basin AZ-Rio Verde/Salt River AZ-
1258 PM MST Tue Oct 5 2021
...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 145 PM MST...
At 1257 PM MST, Doppler radar was tracking a strong thunderstorm over
Sunflower, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Valley, Sycamore Creek, Sunflower, Punkin Center and Tonto
Basin.
This includes the following highways...
AZ Route 87 between mile markers 212 and 229.
AZ Route 188 between mile markers 260 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and east central Arizona.
&&
LAT...LON 3399 11142 3396 11139 3389 11126 3375 11135
3381 11160 3400 11156 3400 11150 3401 11148
3401 11143
TIME...MOT...LOC 1957Z 197DEG 29KT 3387 11144
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 5:45 AM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 5:48 AM MST | Special Weather Statement | PSR | 42 min | |
| Oct 5, 6:39 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 6:41 AM MST | Special Weather Statement | PSR | 49 min | |
| Oct 5, 7:15 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 7:37 AM MST | Special Weather Statement | PSR | La Paz | 23 min |
| Oct 5, 7:56 AM MST | Special Weather Statement | PSR | 34 min | |
| Oct 5, 8:05 AM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Oct 5, 8:07 AM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Oct 5, 8:24 AM MST | Special Weather Statement | PSR | Yuma | 51 min |
| Oct 5, 8:44 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Oct 5, 8:46 AM MST | Special Weather Statement | PSR | Yuma | 29 min |
| Oct 5, 9:01 AM MST | Special Weather Statement | PSR | Yuma | 44 min |
| Oct 5, 9:10 AM MST | Special Weather Statement | PSR | La Paz | 35 min |
| Oct 5, 9:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 9:30 AM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 9:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 9:39 AM MST | Special Weather Statement | PSR | Yuma | 36 min |
| Oct 5, 10:08 AM MST | Special Weather Statement | PSR | 37 min | |
| Oct 5, 10:21 AM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Oct 5, 10:46 AM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 11:06 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 11:16 AM MST | Special Weather Statement | PSR | Maricopa | 29 min |
| Oct 5, 11:37 AM MST | Special Weather Statement | PSR | Yuma | 23 min |
| Oct 5, 11:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 5, 11:43 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Oct 5, 11:51 AM MST | Special Weather Statement | PSR | 24 min | |
| Oct 5, 12:03 PM MST | Special Weather Statement | PSR | La Paz | 27 min |
| Oct 5, 12:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 12:16 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 5, 12:19 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 5, 12:28 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 5, 12:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 12:46 PM MST | Special Weather Statement | PSR | La Paz | 29 min |
| Oct 5, 12:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 12:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Oct 5, 1:07 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Oct 5, 1:09 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 5, 1:15 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 5, 1:25 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Oct 5, 1:35 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 40 min |
| Oct 5, 1:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Oct 5, 1:48 PM MST | Special Weather Statement | PSR | 27 min | |
| Oct 5, 1:50 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 5, 1:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 17 min |
| Oct 5, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 33 min |
| Oct 5, 2:28 PM MST | Special Weather Statement | PSR | 17 min | |
| Oct 5, 2:35 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Oct 5, 2:45 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Oct 5, 2:50 PM MST | Severe Thunderstorm Warning | PSR | Gila | 40 min |
| Oct 5, 3:13 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Oct 5, 3:20 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 5, 3:32 PM MST | Special Weather Statement | PSR | 28 min | |
| Oct 5, 3:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 5, 4:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Oct 5, 4:09 PM MST | Special Weather Statement | PSR | Gila | 21 min |
| Oct 5, 4:18 PM MST | Severe Thunderstorm Warning | PSR | Gila | 27 min |
| Oct 5, 4:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 5, 4:33 PM MST | Flash Flood Warning | PSR | Pinal | 2 hr |
| Oct 5, 4:34 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Oct 5, 4:39 PM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Oct 5, 4:41 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Oct 5, 4:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 5, 4:54 PM MST | Special Weather Statement | PSR | Maricopa | 36 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.